# SDR DXTA200601490

- Difficulty date: July 10, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 5,336 hours, 3,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISTINCTIVE OIL ODOR ISOLATED TO COCKPIT PACK AIRFLOW FROM COCKPIT PACK VERY WEAK.  RAN APU, NO ODOR NOTED FROM EITHER PACK AND AIRFLOW WAS NORMAL FROM BOTH PACKS.  VERIFIED STRONG FLOW AT BOTH ACM INTAKES.  STARTED ENGINES AND TURNED OFF APU OIL.  AGAIN AIRFLOW WAS STRONG IN BOTH COCKPIT AND CABIN WITH NO OIL ODOR NOTED AND STRONG FLOW AT ACM INTAKES.  PER THE CUSTOMER REQUEST, INSPECTED WATER SEPARATOR SOCK AND FOUND NOT TO HAVE ANY KNAP ON EITHER SOCK.  REMOVED AND REPLACED BOTH SOCKS AS REQUIRED IAW 750 M/M CH 21-51-00.  PERFORMED GROUND RUN.  OPS/LEAK CHECK GOOD.
